# SDR UIEA2020070701502

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,106 hours, 20,043 cycles
- System (JASC): 3400 · Navigation System
- Part: Eadi
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: G

## Discrepancy

CAPTAIN`S EADI AND EHSI BLANKED,  FOLLOWED BY THE ODOR OF BURNING.  ELECTRICAL EQUIPMENT, OXYGEN MASKS WERE ON AND EMERGENCY DECLARED.  DISINFECTED AND RESTOWED THE OXYGEN MASKS IAW B767 AMM 35-11-51.
